MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS
Catalog Number 556071
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2008 by using aml via tha.It was reported that the revision surgery was performed on (b)(6) 2019 by replacing the cup (p/n: unknown), the liner (p/n: 121889148), the head (p/n: unknown) due to suspected metal on metal, superior dislocation of the cup.The surgeon explanted the cup, and mixed allogeneic bones, artificial bones and antibiotics, transplanted to the acetabular hole, and did not use a mesh.There was no metallosis nor the neck had not discoloration in black.The surgery was completed without a surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot
=
> null.Device history batch
=
> null.Device history review
=
> null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8697275
Report Number1818910-2019-95945
Device Sequence Number2274819
Product Code LPH
UDI-Device Identifier10603295175919
UDI-Public10603295175919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number556071
Device Lot Number0786071A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;